# SDR 06FDEA04250

- Difficulty date: December 16, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 39,064 hours, 30,955 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BETWEEN RBL 9 AND RBL 2 STA 540 FLOORBEAM, UNDERSIDE FWD PIT.  REMOVED CORROSION, INSTALLED NEW FLOORBEAM AND SPLICES IAW SRM 51-40-4.
